# SDR AALA202208197550

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737
- Aircraft serial: 31210
- Aircraft time: 22,641 hours, 9,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING JOB CARD 08T20033001, DISCOVERED THE L2 EXTERIOR DOOR ESCAPE LIGHT INOPERATIVE ALL OTHER LIGHTING WORKED AS REQUIRED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
